I have been in pain for a while with left side headaches, eye pain. I have tried antibiotics for possibly a sinus infection. It didn't help. My Dr wants to try botox injections for the pain. I'm a little scared. Has anyone ever had Botox for pain? Smoovechic
Botox injections for left side facial pain?
- 9 May 2012 by smoovechic
- botox, headache, pain, sinusitis, heart palpitations, antibiotics
Added 9 May 2012:
Also I still have heart spasms after getting off my narcotic pain meds. Never had them when I was on them. My dr says my heart is fine. Which is great but these palpitations are scary. He told me to ignore them. I even take klonopin for the anxiety and was told it would help w palpitations. But it doesn't. Weird stuff.
10 May 2012
Hi Beth. So sorry you are still having this headache, toothache problem. I have heard of them using botox in this manner, but don't have any personal experience with it. I have heard that it does help. Why not give it a try? If it helps, then problem solved. As far as the palpitations, I also have heard this is normal coming off of pain pills. It should settle back down after awhile. Hopefully someone who has had the botox will come on & advise you if it helps or not. Good luck to you. If it were me, & as along as this has been going on,I would give it a try. I wish you the best of course... Mary
10 May 2012
One of the best treatments I ever received for back pain and severe muscle spasms was with Botox injections. This was waaaaay before it became the rage for Doctors to treat those wee little wrinkles that Hollywood stars are so obsessed with...
I would receive the injections every 3-4 months. Not bad, hey??? Yes, I was still taking pain medication but boy did I feel grand!
Good luck with it... Pain management doctors are doing this procedure.
By the way... I can no longer do those treatments because I ended up with Addison's Disease and the doctors were in a battle blaming the other for why I developed this "medication" induced condition. It was pretty ugly. I am pretty sure it was all the psych meds I was on at the time but my pm doctor would no longer do the treatments. I developed a host of issues and that is why he wanted to stay far away from that treatment even though he contacted the manufacturer to see if any of the severe adverse reactions mimicked Addison's (a/k/a adrenal insufficiency). I also spent 2 weeks after collapsing in my doctor's office and spent the next two weeks in the hospital getting poked and prodded...
Heck, I would do it again that is how confident I am that my health issues were NOT caused by that. Finding a doctor now would be a different story.
Best of luck to you with whatever route you take... and keep us posted.
10 May 2012
This is one my mother had done for some kind of shooting pains into head from her neck. It worked for her. She had 2 shots of botox into her upper back and 2 in the neck. It stopped. I was glad because I was caring for her at that time and she could tend herself afterwards.
10 May 2012
Sorry I don't have any info on that subject & even though I'm 40 I look young(not kid young,but distinguished with know wrinkles& if I was vain I'd still not get it. I understand yours is for a different reason I still have no info I could give that would be correct,Sorry Jeremy
14 May 2012
I would definately recommend the Botox injections because I have been tremendously helped with them. It especially helps people who have not been helped with the daily preventative medications for migraines. Have you tried those medications? If not, you should first. None of them helped me except an herbal one. But people who it does help, are greatly helped--like me.
The first time the botox did nothing for me. The next time the doctor doubled it to 200 units, then it helped me a lot. And successive times it helped me even more. I'm not sure if the studies included people who did not get enough Botox.
It is definately worth a try.
BTW, if your headaches are severe, it is NOT from a sinus infection. My pulmonologist, Ear, Nose and Throat Specialist and two neurologists all told me that severe migraines are not caused by sinus infections, which I had at the time. Another ENT doctor wanted to do surgery on me at the time, but said it might not help my migraines. Was he that ignorant or just plain greedy? Four years later I'm still battlling migraines with no sinus infection.
8 Apr 2013
I fell 3 weeks ago and dislocated my left jaw. Tried chiro and laser treatments/acupressure. Pain was unbearable. Went to dentist to be fitted for mouth guard for TMJ disorder... got talked into $1300 and 15 shots of Botox starting at lower neck (both sides) and working up to hair line. Let's see..never told: severe headaches, neckaches for several days. Blurry vision..several day's. But the worst is PALPITATIONS, continuously as well as MEMORY LOSS! I am scared to work out because my baseline heart rate is so high..will need to see a cardiologist if this doesn't stop. I knew I should have never done this..so stupid. Was told it was a "cure" for TMJ disorder. Jaw still feels exactly the same..now dentist wants to inject MORE..no way..
- Botox Information for Consumers
- Botox Information for Healthcare Professionals (includes dosage details)
- Side Effects of Botox (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I started taking Solodyn for 9 days and got very dizzy, heart palpitations, nauseous and a very bad headache. The heart palpitations stopped but I am ...
4 answers • 30 Aug 2010
1 answer • 28 Dec 2010
I had some Botox injected into my neck in 8 different spots. The first time I had it done was 4 yrs ago with Botox B, this time with Botox A. I get ...
2 answers • 2 Oct 2011
round of injections. After 2 hours of the injections 2 1/2 weeks ago, it made the headache even worse. I have been suffering since and today I was ...
8 answers • 17 Oct 2012
Hi my name is Marie and I've been receiving botox injections for my intractable migraines for the past 3 years and I've had nothing but ...
2 answers • 30 Aug 2014